# SDR IPXA2015071391107

- Difficulty date: June 28, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 77,508 hours, 15,781 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT EXTENDED TAIL CONE HAS CHAFE DAMAGE ON INNER STRUCTURE AT BS 2165.  ACCOMPLISHED A PERMANENT REPAIR  IAW EA 011-5330-01-A5872, REV I/R AND EO MD11-5350-58017-A.
